# SDR UALA2011100605416

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 44,396 hours, 17,695 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE DF512 REPLACED O2 PANEL DOOR AT SEAT 34 ABC.  O2 MASKS INSTALLED AND DOOR CLOSED.   REQUIRES OPERATIONAL TEST OF EMERGENCY OXYGEN SYSTEM PER TASK 35-23.  ACP TEST OF EMERGENCY O2 SYSTEM.
